# SDR CA150204012

- Difficulty date: January 27, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429312107103
- Condition: Dislodged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT, PILOT NOTICED BEARING DISLODGED FROM LINK.  PILOT STATES THE LINK WAS NOT LIKE THAT THE PREVIOUS DAY DURING PREFLIGHT.
